# SDR AALA201903229004

- Difficulty date: March 20, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A321-231
- Aircraft serial: 7310
- Aircraft time: 7,373 hours, 2,797 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTS THE L2 EMERGENCY CYLINDER PRESSURE LOW AT 50 DEGREES F. SERVICED THE L2 DOOR EMERGENCY CYLINDER TO GREEN BAND IAW AMM 52-22-00.
